# SDR 97ZZZX811

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-9-83
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 58861
- Condition: Failed
- Location: Avion Cooling
- Part time: 2,127 hours
- Component: Sundstrandem, 251301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BEARING FAILED.  BEARING INNER RACE IS BLUE FROM HEAT.  BEARING WILL NOT TURN.  BEARING TT SINCE INSTALLATION 2127 HRS.  FAN IS FOR AVIONIC COOLING AND CARGO HEAT.  BEARING INSTALLED NEW.
